Hi guys, I’m 21 years old and have been taking Propecia for hair loss for about 4+ months. The results are simply amazing as my hair looks like it did years ago before it started thinning rapidly. What I have noticed, being a heavy weight lifter, is that my muscles have softened, not necessarily lost size though. Have there been any studies or does this seem to be a heard of side effect of taking Propecia?
Also, after taking Propecia for a certain time period, does there come a time where when you stop taking the Propecia, the hair you have regrown will stay (or at least fall out at a normal slow pace)?
Softening of the muscles is not a documented side effect of Propecia (finasteride) but some men do claim to have experienced a noticeable softening of the muscles while taking it.
Unfortunately, Propecia must be taken for life in order to maintain hair growth. Stopping finasteride will eventually result in catch-up hair loss. In other words, your hair will rapidly take on the balding pattern you would have developed had you never started using the drug in the first place.
To share ideas with other hair loss sufferers visit the Hair Restoration Social Network and Enhanced Discussion Forum
Get Proven Treatments at the Best Prices by visiting our new Online Hair Loss Treatment Shop.